# SDR DALA103413277

- Difficulty date: February 10, 2010
- Submitted: February 12, 2010
- Operation: Air carrier
- Aircraft: N377NW
- Make and model: Airbus A320-212
- Aircraft serial: 2082
- Aircraft time: 18,197 hours, 8,672 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING NON ROUTINE CHECK, MX FOUND EMERGENCY LIGHT AT SEAT 5 ABC INOPERATIVE. REPAIRED A BROKEN WIRE AT HARNESS PLUG AND OPS CHECK WAS NORMAL. ACFT RETURNED TO SERVICE.
